Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have acne on face, pigmentation increased due to sun exposure. How to remove this?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I am a pilot by profession and my sun exposure is tremendous and inevitable. Of late I have been having bursts of acne on my face and also the pigmentation has increased due to sun exposure. My dermatologist is suggesting me peels...............but I suspect peel(I had got a few peels done in the past, some 3-4 years back) to be the culprit for these acne on my face. My skin always feels tired and stretched because of sun exposure. Is there a safe method to a better and glowing skin. Can the acne and pigmentation be taken care of in a safer way. What is kozimax
Posted Sun, 5 May 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 1 hour later
Thanks for writing in.
Acne and pigmentation are common problems but are difficult to treat especially if sun exposure is more,
Using a good quality sunscreen religiously is main step in treatment.
Peels are an excellent modality to treat both acne and pigmentation.
Peels usually do not cause acne.
Salicylic /mandelic acid peels are very much effective in both acne and pigmentation.When used correctly these will definitely prove useful.
In my opnion you should go ahead with these peels without any doubt.
Other than peels few topical creams which can be tried for pigmentation are
kojic acid, azelaic acid, arbutin ,glabridin etc.
kozimax is similar cream with kojic acid you can try them apply it daily at night time.
For acne you can use Adaple C gel daily at night time it will help in both acne and pigmentation. Along with this you can use Acnemoist cream it is a moisturizer for acne prone skin.It will make the tired /stretched skin moist and supple.

Hope this helps.
I will be available for follow up.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor